# SDR SIMA201101701

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 23,991 hours, 21,141 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 389793500
- Part serial: 1436
- Condition: Failed
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4423 THE CREW REPORTED THAT ON CLIMBOUT OF JFK AT 240 KNOTS HEARD A DEEP THUMPING NOISE IN THE NOSE WHEEL WELL AREA.  THE CREW SLOWED TO 210 KNOTS AND THE NOISE WENT AWAY UNTIL LEVELED OFF AT 28 KNOTS.  THE NOISE RETURNED EVEN AT 200 KNOTS.  THE HYDRAULIC PRESSURE WAS NORMAL IN BOTH SYSTEMS.  THE THUMPING NOISE WENT AWAY ONCE THE GEAR WAS PUT DOWN.  THE CAPTAIN DECLARED AN EMERGENCY AND DIVERTED TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE. INBOARD BRAKE SHUTOFF VALVE FAILED ON THE CENTRAL MAINTENANCE COMPUTER.  REPLACED THE I/B BRAKE SHUTOFF VALVE IAW EMB AMM 32-41-05.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 32-41-00; ALSO BLEED NR 1 AND NR 2 HYDRAULIC SYSTEM IAW EMB AMM 32-40-00. THE LANDING GEAR OPERATIONAL CHECK WAS GOOD IAW EMB AMM 32-30-00.  NO FURTHER NOISE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
